View Single Post
Old 06-26-2003, 05:36 PM   #2
SweetJade1 SweetJade1 is offline
Senior Veteran
 
Join Date: May 2002
Posts: 849
SweetJade1 HB User
Post

Aww, sweety, you know what. SOMETHING you are using may be aggravating you. I used to love azelex but I stopped using it and when I went back to it I started breaking out more. So of course I stopped it. Since you have oily skin, it does have pore cloggers, MOST if not ALL acne creams do (ha ha, interesting huh) and so that may be irrating you. Or maybe your skin doesn't like the azeliac acid

I've also mentioned my thoughts on your antibiotic so I won't go into that here. No, a DERM will NOT help you STOP the acne but he will be beneficial again once it's calmed down and stopped. Then you can work at having "perfect" or at least healthy "normal" skin. Until then, why can't you CONTINUE takign a BC pill??? I was on mine for 3 months before I got blood work again and I wasn't estrogen deficient (before or during treatment). I stayed on mine for 3 years until I found something better. Maybe it will take your system longer than 1 month, usually that is not long enough to tell anything when it comes to hormone balancng. Sigh...I don't see WHY you CAN'T and if that isn't enough than perhaps a lower dose of your estrogen shot will be enough.

Now when you go back, you want to ask for DIANE -35 this has an anti-androgen. OR since you are taking the spiro and have low progesterone levels, you might be better off with the Yasmin (w/progestin). Now if you are not comfortable taking a synthetic progesterone (progestin). I personally used Tri-Levlen BC and this kept my cycles normal even while on the Spiro. So it's up to you, but I really don't see why you can't just TRY taking a BC for LONGER than a month.

It will get better, take care

P.S. If your doc refuses see another. Or at least before you let yourself become an experiment why not try the diet approach. If your hormones are this "mad" right now, just eliminating your body's aggrevators will decrease if not completely stop the flare ups. I already know that the BEST one for you to go on is a Low Carb diet, A Gluten Free diet, or a NO grain diet (progressively stricter). I know this because you are far more a traditional PCOS/Insulin Resitance symptoms than I have, and women with your symptoms have improved from doing so. =)

[This message has been edited by SweetJade1 (edited 06-26-2003).]